OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6556

Title: Sugli spazi di convergenza deducibili da una famiglia di successioni
Authors: Isler, Romano
Issue Date: 1973
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Romano Isler, "Sugli spazi di convergenza deducibili da una famiglia di successioni", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 5 (1973), pp. 15-20.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
5 (1973)
Abstract: Assegnato, per ogni punto $p$ di un istante $E$ , una famiglia arbitraria $\mathscr{S_{p}}$ di successioni di punti contenente la successione costante $\left\{ p\right\} $ , si può ottenere, con la `` $(\alpha\beta\gamma)-chiusura$ '' una nuova famiglia più ampia $\mathscr{S}\overset{*}{p}$ che non sempre soddisfa gli assiomi degli spazi di convergenza. Se però $\mathscr{S_{p}}$ è, per ogni $p$ , al più numerbile, allora $\mathscr{S}\overset{*}{p}$ li soddisfa.
Given for every point $p$ of a set $E$, an arbitrary family $\mathscr{S_{p}}$ of sequences containing the constant sequence $\left\{ p\right\} $, we can obtain a new larger family $\mathscr{S}\overset{*}{p}$ of sequences by the `` $(\alpha\beta\gamma)-closure$ '' of $\mathscr{S_{p}}$ not necessarily satisfyng the axioms of the convergence structure. If $\mathscr{S_{p}}$ , for every point $p$ , is at most countable, than $\mathscr{S}\overset{*}{p}$ satisfies te axioms.
URI: http://hdl.handle.net/10077/6556
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973)

Files in This Item:

File Description SizeFormat
IslerRendMat05.pdf429.45 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.